# SDR FDEA201010164089

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 77,776 hours, 31,410 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA06981
- Condition: Corroded
- Location: Bs 1401 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA 1401, STR 29L, LONGERON FOUND CORRODED.  LOWER FUSELAGE STA 1401, STR 29L LONGERON CORROSION REPAIRED IAW SRM 53-10-10, FIG 2A, VOL I, REV 96. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 111.
